# SDR QXEA200501095

- Difficulty date: July 5, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 19,193 hours, 27,094 cycles
- Engine: Pwa PW123D
- System (JASC): 2110 · Cabin Compressor System
- Part: Condenser
- Condition: Plugged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN THE BLEEDS ARE TURNED ON AFTER TAKEOFF, AN ODOR  (LIKE DIRTY GYM SOCKS) COMES OUT AND LAST FOR 6-10 MINUTES, THEN CLEARS UP.  MAINTENANCE FOUND WATER DRAIN FILTER COMING OUT OF THE CONDENSER/MIXER PLUGGED.  CLEANED FILTER AND REINSTALLED DRAIN LINE.  PERFORMED FUNCTIONAL TEST OF THE BLEED AIR SYSTEM, ALL CHECKS GOOD.  NO SMELL NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
